| Model Number |
CLK-4 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the light source exhibited the lamp does not light up.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.New information added to the following fields: d9, h3, and h6.The device history record was unable to be reviewed for this device since the serial number provided was incorrect.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the definitive root cause could not be determined.However, it was surmised that the cause of the lamp not lighting up was due to an expired lamp.Olympus will continue to monitor field performance for this device.